Advertisement -- Learn more about ads on this site.


    MOMMA_BEAR_69   309,171
SparkPoints
100,000 or more SparkPoints
 
 
Visit to doctor this morning for rash and hives...interesting!
!!

Monday, January 07, 2013

I went to our regular medical doctor this morning and she tells me that the rash and hives I have are from an outside factor and not from anything internal...meaning that it isn't from anything I have eaten or drank...i.e. not gluten, etc. She said she could tell this by the thin while ring around the hives and larger areas of the rash. I couldn't see the ring...lol!! She started me on a prednisone pill pack. If this doesn't help, at the end of the ten day period, she is sending me to a dermatologist for allergy testing. Been there and done that... dermatologist could not determine what the rash was at that time...two years ago (I think). It was just before I was diagnosed with Celiac Disease which can also cause the symptoms I currently have....rash and hives.

Dr. P. said that she was hoping we could get through 2013 without any strange issues coming up with Ken and I. Now she guesses that isn't going to happen...lol!!!
I was so happy to see all our beautiful sunshine today. Sure felt that spring could be on it's way.

BTW: I also found that at least five of my meds have gluten in them. They are ordering in my meds from other companies that guarantee no gluten.

Hope all my friends have a wonderful week!!! Be safe and tell your loved ones how much they mean to you.
Blessings, love and hugs,
Helen

POSITIVES ALWAYS:
GOD
FAITH
HOPE
LOVE
FREEDOM
PRAYERS and PRAYER WARRIORS
BLESSINGS AND ANSWERED PRAYERS
SMILES and HUGS
ACCEPTANCE
Enough "bad" things to keep life interesting
Safe travels for my sister and BIL driving home from Florida
Heat and electricity for our home
Sunshine that is beautiful!
Thankful for each new day that I am given!!!
Unexpected twists and turns in our lives
God is in the "miracle" business!!!
A general doctor who cares, listens and get you in quickly!
Thank you, Lord, for your guidance and patience with me!
Too many positives and blessings to list them all here....Praise the Lord!!!

SHARE
  Member Comments About This Blog Post:

I.M.MAGIC 1/11/2013 2:34AM

    Good luck with the allergy issues... NOT fun! I dn't like to itch either--who does?? LOL

Taking your advice, so it's time to say I love you... emoticon

Report Inappropriate Comment
MORTICIAADDAMS 1/10/2013 3:17PM

    I hope you get this resolved soon. I hate to itch.

Report Inappropriate Comment
IUHRYTR 1/9/2013 11:00PM

    Wishing you a quick relief from the itching and a solution as to what is causing the problem. -- Lou

Report Inappropriate Comment
LINOVER 1/9/2013 5:20PM

    Hope the prednisone works for you!

Report Inappropriate Comment
FROSTY99 1/8/2013 10:44PM

    Praying the prednisone works or they can find out what is actually casing the rash and hives. I sometimes think the drs just guess!

Pat

Report Inappropriate Comment
JAN2BSLIM 1/8/2013 10:24PM

    be careful with the prednisone! It is a steroid and will make your sugars HI! Don't you love it when they tell you "it's something you are allergic too"? After 8 mo. of itching, trips to allergist and dermatologist they tell me not to wear v neck blouses because some medicine (don't know which one) doesn't like the sun. I've got rashes where the sun never sees! emoticon
I'll be praying for you and requesting complete & miraculous healing! May blessings beyond measure be yours this year!

Report Inappropriate Comment
DJ4HEALTH 1/8/2013 9:39PM

    Know about them hives and how they can drive you crazy with the itching.,

Report Inappropriate Comment
2BEHEALTHYAGAIN 1/8/2013 8:58PM

    Hope the prenisone pack works for you and they can figure out what's causing your hives.
emoticon

Report Inappropriate Comment
GEORGIAGIRL26 1/8/2013 7:41PM

    Sorry to hear about the hives and rash my friend.
Hope that you get to feeling better soon! Holly emoticon

Report Inappropriate Comment
JANIEWWJD 1/8/2013 5:03PM

    I hope that you feel better soon and that the rash and hives disappear.
emoticon emoticon emoticon

Report Inappropriate Comment
OPALMOON 1/8/2013 10:02AM

    Hi Helen,
i understand the issue of problems with medications all too well, with different reactions to you, though. I sure hope the Prednisone is helpful. Good luck with it - I am thinking of you!
Hugs and blessings,
Nattacia

Report Inappropriate Comment
1CRAZYDOG 1/8/2013 9:01AM

  Well, hoping that the Prednisone provides some relief. **SIGH** Enough is enough already for both of you!

HUGS and prayers.

Report Inappropriate Comment
MILLISMA 1/8/2013 8:55AM

    Helen, hope the pill pack does the trick and puts and end to the hives. The one "good" thing about this is that you've realized that you needed to change where you're meds came from. Take care my friends and have a blessed day.

hugs...Mary Anne

Report Inappropriate Comment
MAMISHELI53 1/8/2013 6:10AM

    Doctors can be wonderful. But they don't know everything. Our comfort is that God DOES know what's going on with our bodies. May He give you grace to bear this "thorn" until the revelation comes for how to be rid of it! emoticon Shel

Report Inappropriate Comment
123ELAINE456 1/8/2013 4:17AM

  I'm glad You got into see the Doctor today. Hope the medication works for You real soon. And the change in the meds too. God Bless You and Have a Wonderful Week and Great Day. Hugs!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Report Inappropriate Comment
GHOSTFLAMES 1/8/2013 4:14AM

    HELEN HOPE ALL WORKS OUT FOR YOU MY FRIEND LOVE AND HUGS,CHAR

Report Inappropriate Comment
WINDSONG~ 1/8/2013 3:47AM

    I am glad you found out about the meds. Hopefully this will make a difference.

Report Inappropriate Comment
KNITTABLES 1/8/2013 2:09AM

    I've suffered from hives since I was a baby and yet the doctors still can't figure it out. I hope they can solve yours. Glad the sun came out, I got rain and wind. Hugs to you and Ken.

Report Inappropriate Comment
MSALOETTE 1/8/2013 1:18AM

    Gosh Helen you two deserve a break! Sending prayers and hugs!

Report Inappropriate Comment
_LINDA 1/8/2013 1:10AM

    I didn't know celiac disease could give you hives, what an extra burden :( Wow, finding out five of your meds have gluten, would that have been enough to cause your symptoms then? I hope the prednisone works fast for you!
One of the positives in my life has always been having such a postive person as you for my friend!
emoticon emoticon emoticon

Report Inappropriate Comment
HICKOK-HALEY 1/8/2013 12:49AM

    Hives are the pits. I hope the meds help!

Report Inappropriate Comment
IMREITE 1/8/2013 12:28AM

    I've had hives - they are not fun and it is a pain to find out with causes them and sometimes it can vary,

Report Inappropriate Comment
NELLIEC 1/8/2013 12:18AM

    I was fortunate to get in quickly today at a doctor's office for a boil that has been bothering me. It really is wonderful to be seen so quickly!

Report Inappropriate Comment
DEE107 1/8/2013 12:08AM

    hugs and have a good day my friend praying for you

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.